# SDR DALA2018081315016

- Difficulty date: August 10, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 53,175 hours, 25,213 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Jack Point
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND ELONGATED HOLES ON THE LT LATERAL JACK POINT.  JACK POINT HOLE WAS REPAIRED IAW ETI-37-18-450, REV 5, AND ERA 570609-14, REV ORIGINAL.
